Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

Tinea Versicolor on tattoo

I had a tattoo last year Dec2019 on my upper back. Then during the summer I noticed red spots like tinea versicolor. What do I do to get rid of it? Will it affect the tattoo if I apply creams and such? Thank you
1 Responses
207091 tn?1337709493
It shouldn't, but how widespread are the spots? Before treating it with anything, I think I'd want to make sure I had the cause correct. If it's something bacterial, and you use an anti-fungal, for example, you might make things worse.

Do you have it anywhere else than your back?
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions